# SDR SWAA2021081004300

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740-755
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN L/H I/B SEAT TRACK BETWEEN STA # 740 AND STA # 755; WITH SPOTS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK IAW SRM 51-10-02-0G-0.   EVALUATED AREA: MAT. REMOVED 0.009' MAXIMUM ALLOWABLE CLEANUP DEPTH AT BOTTOM TRACK 0.040' FOUND WITHIN LIMITS IAW SRM 53-00-52-1A-1. FIG 103.  TREATED & PRIMED REWORKED AREA IAW SRM 51-20-01-0G-0.
